Alert archive / California / Wind Advisories in 2016
Wind Advisory 24, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Oct 12, 2016, 2:43 PM PDT. It took effect at Oct 13, 2016, 3:00 PM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2016, 2:43 PM PDT (21:43 UTC)
- In effect from
- Oct 13, 2016, 3:00 PM PDT
- Expired
- Oct 14, 2016, 12:00 PM PDT
- In force
- 21 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
276 WWUS76 KSTO 122143 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 243 PM PDT WED OCT 12 2016 ...GUSTY SOUTH WINDS THURSDAY AFTERNOON THROUGH MIDDAY FRIDAY ACROSS PORTIONS OF THE SACRAMENTO VALLEY... .A MOIST STORM SYSTEM WILL BRING GUSTY SOUTHERLY WINDS TO THE NORTHERN AND CENTRAL SACRAMENTO VALLEY BEGINNING THURSDAY AFTERNOON. THESE WINDS MAY BRING DOWN SMALL BRANCHES AND WEAKENED TREES...POTENTIALLY CAUSING LOCAL POWER OUTAGES. WINDS WILL DECREASE MIDDAY FRIDAY, BUT ARE EXPECTED TO INCREASE AGAIN OVER THE WEEKEND AS ANOTHER STORM SYSTEM APPROACHES. CAZ015-131300- /O.NEW.KSTO.WI.Y.0024.161013T2200Z-161014T1900Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 243 PM PDT WED OCT 12 2016 ...WIND ADVISORY IN EFFECT FROM 3 PM THURSDAY TO NOON PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO NOON PDT FRIDAY. * TIMING...THURSDAY AFTERNOON THROUGH MIDDAY FRIDAY. * WINDS...SOUTH WIND GUSTS UP TO 45 MPH POSSIBLE. * IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE VEHICLES. DOWNED SMALL BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-131300- /O.NEW.KSTO.WI.Y.0024.161014T0300Z-161014T1900Z/ CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY 243 PM PDT WED OCT 12 2016 ...WIND ADVISORY IN EFFECT FROM 8 PM THURSDAY TO NOON PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THURSDAY TO NOON PDT FRIDAY. * TIMING...THURSDAY EVENING THROUGH MIDDAY FRIDAY. * WINDS...SOUTH WIND GUSTS UP TO 45 MPH POSSIBLE. * IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE VEHICLES. DOWNED SMALL BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
4 follow-up statements
372 WWUS76 KSTO 131040 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 340 AM PDT THU OCT 13 2016 ...GUSTY SOUTH WINDS THIS AFTERNOON THROUGH FRIDAY MORNING ACROSS PORTIONS OF NORTHERN CALIFORNIA... .A MOIST STORM SYSTEM WILL BRING GUSTY SOUTHERLY WINDS TO THE NORTHERN HALF OF THE SACRAMENTO VALLEY AND SURROUNDING TERRAIN BEGINNING THIS AFTERNOON. THESE WINDS MAY BRING DOWN SMALL BRANCHES AND WEAKENED TREES, POTENTIALLY CAUSING POWER OUTAGES. WINDS MAY DECREASE LATER FRIDAY, BUT ARE EXPECTED TO INCREASE AGAIN OVER THE WEEKEND AS ANOTHER STORM SYSTEM APPROACHES. CAZ013-014-066-068-140000- /O.EXA.KSTO.WI.Y.0024.161013T2200Z-161014T1900Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY...PARADISE... CHESTER...QUINCY 340 AM PDT THU OCT 13 2016 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON PDT FRIDAY. * TIMING...THIS AFTERNOON THROUGH MIDDAY FRIDAY. * WINDS...SOUTH WIND GUSTS UP TO 50 MPH POSSIBLE. * IMPACTS...DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES, POSSIBLY CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-140000- /O.EXT.KSTO.WI.Y.0024.161013T2200Z-161014T1900Z/ CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY 340 AM PDT THU OCT 13 2016 ...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON PDT FRIDAY... * TIMING...THIS AFTERNOON THROUGH MIDDAY FRIDAY. * WINDS...SOUTH WIND GUSTS UP TO 40 MPH POSSIBLE. * IMPACTS...DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES, POSSIBLY CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-140000- /O.CON.KSTO.WI.Y.0024.161013T2200Z-161014T1900Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 340 AM PDT THU OCT 13 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON PDT FRIDAY... * TIMING...THIS AFTERNOON THROUGH MIDDAY FRIDAY. * WINDS...SOUTH WIND GUSTS UP TO 50 MPH POSSIBLE. * IMPACTS...DIFFICULT DRIVING CONDITIONS, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES, POSSIBLY CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
751 WWUS76 KSTO 132233 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 333 PM PDT THU OCT 13 2016 ...GUSTY SOUTH WINDS INCREASE TONIGHT THROUGH FRIDAY MORNING ACROSS PORTIONS OF NORTHERN CALIFORNIA... .A MOIST STORM SYSTEM WILL BRING GUSTY SOUTHERLY WINDS TO THE NORTHERN HALF OF THE SACRAMENTO VALLEY AND SURROUNDING TERRAIN BEGINNING THIS EVENING. WINDS MAY DECREASE LATER FRIDAY...BUT ARE EXPECTED TO INCREASE AGAIN LATE SATURDAY INTO SUNDAY AS ANOTHER STORM APPROACHES. CAZ013>016-066-068-141400- /O.CON.KSTO.WI.Y.0024.000000T0000Z-161014T1900Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY...REDDING... RED BLUFF...CHICO...OROVILLE...MARYSVILLE/YUBA CITY ...PARADISE... CHESTER...QUINCY 333 PM PDT THU OCT 13 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT FRIDAY... * TIMING...STRONG WINDS DEVELOP OVER SHASTA COUNTY AND SPREAD SOUTHWARD THROUGH MIDDAY FRIDAY. * WINDS...SOUTH WIND GUSTS 40 TO 50 MPH POSSIBLE. HIGHEST WIND GUSTS EXPECTED IN THE NORTHERN SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND SMALL CARS. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
933 WWUS76 KSTO 141135 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 435 AM PDT FRI OCT 14 2016 ...GUSTY SOUTH WINDS THIS MORNING AND THEN AGAIN ON SATURDAY ACROSS PORTIONS OF NORTHERN CALIFORNIA... .A SERIES OF PACIFIC STORM SYSTEMS WILL BRING PERIODS OF GUSTY SOUTHERLY WINDS TO THE NORTHERN HALF OF THE SACRAMENTO VALLEY AND SURROUNDING TERRAIN. GUSTY WINDS THIS MORNING WILL DECREASE BY LATE MORNING AS THE FIRST SYSTEM MOVES THROUGH BUT ARE EXPECTED TO INCREASE AGAIN MID DAY SATURDAY AS THE NEXT SYSTEM APPROACHES. ANOTHER ROUND OF STRONG SOUTH WINDS MAY BE POSSIBLE ON SUNDAY AS YET ANOTHER SYSTEM MOVES INTO NORTHERN CALIFORNIA. CAZ013>016-066-068-142300- /O.NEW.KSTO.WI.Y.0025.161015T1800Z-161016T0600Z/ /O.CON.KSTO.WI.Y.0024.000000T0000Z-161014T1900Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY...REDDING... RED BLUFF...CHICO...OROVILLE...MARYSVILLE/YUBA CITY ...PARADISE... CHESTER...QUINCY 435 AM PDT FRI OCT 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... * TIMING...STRONG WINDS THIS MORNING WILL DECREASE BY LATE MORNING AND EARLY AFTERNOON. STRONG WINDS WILL REDEVELOP BY LATE MORNING SATURDAY AND CONTINUE INTO THE EVENING HOURS. * WINDS...SOUTH WIND GUSTS 35 TO 45 MPH THIS MORING. GUSTS TO 40 TO 50 MPH AND LOCALLY HIGHER SATURDAY AFTERNOON AND EVENING. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING POWER OUTAGES. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-069-142300- /O.NEW.KSTO.WI.Y.0025.161015T1800Z-161016T0600Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT...BLUE CANYON 435 AM PDT FRI OCT 14 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY. * TIMING...WINDS INCREASING BY LATE MORNING SATURDAY THEN CONTINUING THROUGH SATURDAY EVENING. * WINDS...WIND GUSTS 40 TO 50 MPH AND LOCALLY HIGHER. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
774 WWUS76 KSTO 141434 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 734 AM PDT FRI OCT 14 2016 ...GUSTY SOUTH WINDS THIS MORNING AND THEN AGAIN ON SATURDAY ACROSS PORTIONS OF NORTHERN CALIFORNIA... .GUSTY SOUTHERLY WINDS IN THE VALLEY HAVE DECREASED AS THE FIRST PACIFIC STORM MOVES THROUGH THE REGION THIS MORNING...BUT WILL CONTINUE IN WESTERN PLUMAS COUNTY UNTIL MIDDAY. WINDS ARE EXPECTED TO INCREASE AGAIN MIDDAY SATURDAY AS THE NEXT SYSTEM APPROACHES. ANOTHER ROUND OF STRONG SOUTH WINDS MAY BE POSSIBLE ON SUNDAY AS YET ANOTHER SYSTEM MOVES INTO NORTHERN CALIFORNIA. CAZ013>016-066-141930- /O.CAN.KSTO.WI.Y.0024.000000T0000Z-161014T1900Z/ /O.CON.KSTO.WI.Y.0025.161015T1800Z-161016T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY...REDDING... RED BLUFF...CHICO...OROVILLE...MARYSVILLE/YUBA CITY ...PARADISE 734 AM PDT FRI OCT 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... ...WIND ADVISORY FOR THIS MORNING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE VALLEY AND NORTHEAST FOOTHILLS FOR THIS MORNING. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AND SHOULD REMAIN MAINLY IN THE 10 TO 20 MPH RANGE TODAY. ANOTHER ROUND OF STRONG WINDS IS EXPECTED ON SATURDAY. * TIMING...STRONG WINDS THIS MORNING HAVE DECREASED THIS MORNING. STRONG WINDS WILL REDEVELOP BY LATE MORNING SATURDAY AND CONTINUE INTO THE EVENING HOURS. * WINDS...SOUTHERLY WIND GUSTS 40 TO 50 MPH AND LOCALLY HIGHER SATURDAY AFTERNOON AND EVENING. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING POWER OUTAGES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ068-141930- /O.CON.KSTO.WI.Y.0024.000000T0000Z-161014T1900Z/ /O.CON.KSTO.WI.Y.0025.161015T1800Z-161016T0600Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...CHESTER...QUINCY 734 AM PDT FRI OCT 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... * TIMING...STRONG WINDS THIS MORNING WILL DECREASE BY LATE MORNING AND EARLY AFTERNOON. STRONG WINDS WILL REDEVELOP BY LATE MORNING SATURDAY AND CONTINUE INTO THE EVENING HOURS. * WINDS...SOUTH WIND GUSTS 35 TO 50 MPH THIS MORNING. GUSTS TO 40 TO 50 MPH AND LOCALLY HIGHER SATURDAY AFTERNOON AND EVENING. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING POWER OUTAGES. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-069-141930- /O.CON.KSTO.WI.Y.0025.161015T1800Z-161016T0600Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT...BLUE CANYON 734 AM PDT FRI OCT 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... * TIMING...WINDS INCREASING BY LATE MORNING SATURDAY THEN CONTINUING THROUGH SATURDAY EVENING. * WINDS...WIND GUSTS 40 TO 50 MPH AND LOCALLY HIGHER. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. DOWNED BRANCHES AND WEAKENED TREES...POSSIBLY CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 12, 8:33 AM PDT, 6 hours 10 minutes earlier.
Area forecast discussion, Oct 12, 8:33 AM PDT, 6 hours 10 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 833 AM PDT Wed Oct 12 2016 .SYNOPSIS... A series of Pacific weather systems will bring periods of moderate rain (heavy over the mountains) and gusty winds late Thursday through early next week. && .DISCUSSION...(Today through Saturday) Fair weather continues today as a weak upper level ridge shifts east into the Great Basin. Partly cloudy skies should prevail across the region today as high temperatures reach the upper 70s to around 80 degrees across the Valley, and 60s to 70s over the mountains. These forecast high temperatures are a couple degrees cooler than normal for this time of year. Thursday will remain dry for most of the forecast area, though the northern portions may begin to see some light precipitation in advance of a weather system. Satellite imagery already shows a Pacific basin-wide moisture plume originating from Typhoon Songda feeding into this frontal system. NAEFS ensembles show record- level Integrated Vapor Transport (IVT) values with this wave, suggesting a very strong atmospheric river event, and strong consensus amongst the models. The first wave will primarily impact the region Thursday night into Friday. Wind and water-related impacts are the primary concerns, as snow levels will remain high. The Friday morning commute across high population centers is likely to be very slow with numerous traffic accidents. Gusty winds to 35-45 mph across portions of the Valley are likely to bring down small branches and weakened trees, causing local power outages. Winds this gusty are also likely to blow around loose objects, including Halloween decorations. Urban ponding of water on roads is likely during periods of high intensity rainfall. Clogged drains and gutters are also possible as rain and wind bring down tree leaves. Weather becomes more showery the latter half of Friday into Saturday before the next wave arrives. Dang && .EXTENDED DISCUSSION (Sunday THROUGH Wednesday) Another frontal system progged into Interior NorCal Sunday as atmospheric river remains focused into the CWA. This system will bring widespread precipitation Sunday into Sunday night. Weaker waves continue across the north Monday into Tuesday keeping a threat of precipitation over the mountains and northern portions of the interior. Additional QPF amounts from Sunday through Tuesday look to be range from about 0.1 in the Northern San Joaquin Valley to around 1 inch in the Northern Sacramento Valley, and 1 to 2.5 inches in the foothills and mountains. Snow levels will generally be above 7000-7500 feet. Periods of breezy to windy conditions can be expected to accompany these systems. High temperatures will continue 10 to 20 degrees below normal over the weekend into early next week. && .AVIATION... Wly flow alf with VFR conds ovr Intr NorCal nxt 24 hrs exc lcl MVFR/IFR poss vcnty of Delta in ST btwn 10z-18z Wed. Lcl SWly sfc wnd gsts to 25 kts poss ovr hyr mtn trrn this aftn. && .STO WATCHES/WARNINGS/ADVISORIES... None. &&
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.